# SDR UF6A990945

- Difficulty date: September 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Modular
- Part number: JD711J0349000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - LEFT MODULAR 7 AFT INBOARD DIAPHRAGM IS CRACKED.  MAINTENANCE STOP DRILLED CRACK AND REPAIRED.  ALL WORK WAS DONE IAW BAE ATP SRM 53-10-02 AND 51-30-01.  (M)
